Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 867-876, 1999

Distinguished extensions of an $MV$-algebra

Jan Jakubik

Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]